RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 2, Pages 205–222 (Mi mz6442)  

This article is cited in 2 scientific papers (total in 2 papers)

Approximative properties of subspaces of finite codimension in $C(Q)$

L. P. Vlasov


Full text: PDF file (1310 kB)

English version:
Mathematical Notes, 1980, 28:2, 565–574

Bibliographic databases:

UDC: 517.5
Received: 10.08.1978

Citation: L. P. Vlasov, “Approximative properties of subspaces of finite codimension in $C(Q)$”, Mat. Zametki, 28:2 (1980), 205–222; Math. Notes, 28:2 (1980), 565–574

Citation in format AMSBIB
\Bibitem{Vla80}
\by L.~P.~Vlasov
\paper Approximative properties of subspaces of finite codimension in~$C(Q)$
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 2
\pages 205--222
\mathnet{http://mi.mathnet.ru/mz6442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=587395}
\zmath{https://zbmath.org/?q=an:0446.41011}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 2
\pages 565--574
\crossref{https://doi.org/10.1007/BF01157916}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500023}


Linking options:
  • http://mi.mathnet.ru/eng/mz6442
  • http://mi.mathnet.ru/eng/mz/v28/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. P. Vlasov, “Finite-codimensional Chebyshev subspaces in the complex space $C(Q)$”, Math. Notes, 62:2 (1997), 148–159  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. L. P. Vlasov, “Alexandroff's Double Arrow Compact Space and Approximation Theory”, Math. Notes, 69:6 (2001), 749–755  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:132
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020